# SDR 2007UALA04200

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 32,794 hours, 4,021 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Squib
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT, NR 4 ENGINE FIRE EXTINGUISHER SQUIB 1 WOULD NOT TEST.  SQUIB 2 TESTS FINE.   FOUND TEST LIGHT INOPERATIVE.  REPLACED LAMP TEST GOOD.  AC OK FOR SERVICE.
